The University of Southampton
University of Southampton Institutional Repository

A Monte-Carlo comparison of elliptical theory and other tests for equality of covariance matrices

A Monte-Carlo comparison of elliptical theory and other tests for equality of covariance matrices
A Monte-Carlo comparison of elliptical theory and other tests for equality of covariance matrices
0004-9581
71-86
Pervaiz, M.K.
a3382e7a-62a7-47c6-9cc8-f1b41dfccb68
Skinner, C.J.
dec5ef40-49ef-492a-8a1d-eb8c6315b8ce
Pervaiz, M.K.
a3382e7a-62a7-47c6-9cc8-f1b41dfccb68
Skinner, C.J.
dec5ef40-49ef-492a-8a1d-eb8c6315b8ce

Pervaiz, M.K. and Skinner, C.J. (1990) A Monte-Carlo comparison of elliptical theory and other tests for equality of covariance matrices. Australian Journal of Statistics, 32 (1), 71-86.

Record type: Article

Full text not available from this repository.

More information

Published date: 1990

Identifiers

Local EPrints ID: 34659
URI: https://eprints.soton.ac.uk/id/eprint/34659
ISSN: 0004-9581
PURE UUID: f58f659c-4d52-48e5-832e-c09a5f6b6705

Catalogue record

Date deposited: 22 Jan 2008
Last modified: 17 Jul 2017 15:49

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×